We are closed this bank holiday Monday, have a great weekend!
071 914 2396
My favourites
close menu
Cetrine Allergy Oral Solution 200mls

Cetrine Allergy Oral Solution 200mls

Price:
12.95
In Stock:
Quantity:
-+

Product Description:

Contains Cetirizine Dihydrochloride 1mg/ml. 

Cetrine Oral Solution is a non-drowsy antihistamine and can be used for the relief of the symptoms of hayfever and allergies. 

Symptoms relived can include sneezing, runny or blocked nose, watery eyes and itchy skin.

Directions for use;

Adults and children over 12 years old - 10mg (10mls of slution) daily

Children between 6 and 12 years old - 5mg (one 5ml spoonful) twice daily

Children between 2 and 6 years old - 2.5mg (half a 5ml spoonful) twice daily

Patients with moderate renal impairment are recommended to take 5mg once daily.

 Please read the packaging and enclosed leaflet before use. 

 

 

 


© 2022 Higgins Pharmacy Sligo Web Design by Dmac Media